# SDR REXA2022062201313

- Difficulty date: May 29, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL AT DD4 IS CORRODED.	REMOVED CORRODED PAX DOOR INTERCOSTAL P/N: 601R31902-317 AND ATTACH BRACKET P/N: 601R318084-2 AND INSTALLED NEW SERVICABLE INTERCOSTAL AND BRACKET IAW CRJ 900 SRM 51-42-06-001-001-A01
